MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Codes Material Puncture/Hole (1504); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal aortic stent graft system.Approximately eight (8)-months post-op the patient presented on an unknown date for a routine follow-up.A type iiib endoleak was detected by angiogram.The physician elected to treat the patient; implanting an additional ovation ix limb.The final angiogram confirmed the endoleak was resolved.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type iiib endoleak was refuted, rather there was evidence of a type ib endoleak at the left common iliac artery.The type ib endoleak is most likely user related due to the off label left iliac anatomy of 31.8mm (ifu states iliac anatomy between 8-25mm).Additionally, the left common iliac anatomy limb landed in the aneurysmal iliac anatomy.The procedure related harms for this event could not be determined.The final patient status was reported being stable post the secondary endovascular procedure and will be monitored.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal aortic stent graft system.Approximately eight (8)-months post-op the patient presented on an unknown date for a routine follow-up.A type iiib endoleak was detected by angiogram.The physician elected to treat the patient; implanting an additional ovation ix limb.The final angiogram confirmed the endoleak was resolved.The patient will continue to be monitored.Subsequent to the initial report, clinical assessment refuted the reported type iiib endoleak; rather, there was evidence of a type ib endoleak at the left common iliac artery.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8778589
Report Number3008011247-2019-00109
Device Sequence Number19492704
Product Code MIH
UDI-Device IdentifierM701TVIL1418120J1
UDI-Public+M701TVIL1418120J1/$$3200109FS08091637U
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Model NumberTV-IL1418120-J
Device Catalogue NumberTV-IL1418120-J
Device Lot NumberFS080916-37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER.; OVATION IX AORTIC MAIN BODY.; OVATION IX ILIAC LIMB.; OVATION IX ILIAC LIMB.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR